EconPapers    
Economics at your fingertips  
 

Asymptotics of Multivariate Regression with Consecutively Added Dependent Varibles

V.M. Raats, B.B. van der Genugten and J.J.A. Moors
Additional contact information
V.M. Raats: Tilburg University, Center For Economic Research
B.B. van der Genugten: Tilburg University, Center For Economic Research
J.J.A. Moors: Tilburg University, Center For Economic Research

No 2004-77, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: added dependent variables; consistency; iterative weighted least squares; maximum likelihood; monotone missing data (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 9c3463b1e3b/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:ec69ffa7-ec42-4ca3-910b-cace35a7ee9c

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:ec69ffa7-ec42-4ca3-910b-cace35a7ee9c